# SDR SWAA2021033141908

- Difficulty date: January 13, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT / FABRICATED NEW FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT I.A.W B737-700 AMM 25-52-01-29-801 AND DWG #453A2610 SHEET 20 REV. E MATERIAL USED: ALUMINUM SHEET 48X144 P/N:2024T3-071 WITH P.O: 2020 202348; THICKNESS 0.071'
